# SDR REXA2018062620539

- Difficulty date: June 22, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 27,788 hours, 25,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF JC 53-160-604, THE BS 409+128 INBD ANGLE,  LBL 27 HAD A CRACK,  EXTENDING UP FROM BOTTOM FLANGE,  UP TO AND PAST THE FIRST RIVET,  ENDING APPROX MID POINT BETWEEN FIRST AND SECOND RIVETS.  REPAIRED THE ANGLE IAW REO 601R-53-41-056. MAJOR REPAIR.
